# SDR HALA2011071500326

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 59,629 hours, 18,078 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Totalizer
- Condition: Malfunctioned
- Location: Fuel  Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FMC MESSAGE: FUEL DISAGREE PROG-2. TOTALIZER READS 5200 LBS MORE THAN CALCULATED FUEL.  ALL OTHER INDICATIONS ARE NORMAL.  AT TOP OF DECENT FUEL TOTAL 27.7 CALC 24.7 = 3000 LB. SPREAD.  FIM PROCEDURE 34-61-00, FIG 106, CARRIED OUT SATISFACTORLY. SYS CONSIDERED SERVICEABLE.
